MathSciNet Relay Station
MathSciNet bibliographic data
MR2019755 (2004h:93019) 93B05 (60H15 60J65 93E03)
Mahmudov, Nazim I. Controllability of semilinear stochastic systems in Hilbert spaces. J. Math. Anal. Appl. 288 (2003), no. 1, 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement